# SDR FDEA201009163511

- Difficulty date: September 16, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- Engine: Pwa JT8D17
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561232
- Condition: Corroded
- Location: Bs 950e S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 950E BETWEEN STRINGERS 29R AND 28R.  FABRICATED NEW STUB FRAME FROM 7075 0  .040"  DIM 22" X 5"  IAW SRM 51-10-3 AND 51-20-1 FIG 7 REV 103. REMOVED SHEAR TIE AT BS 950E BETWEEN STR 29R AND 28R IAW SRM 51-30-2 AND REINSTALLED SHEAR TIE IAW SRM 51-30-2.
